Differential and Integral Equations

On the Cauchy problem for the periodic fifth-order KP-I equation

Tristan Robert

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The aim of this paper is to investigate the Cauchy problem for the periodic fifth order KP-I equation $$ { \partial_t} u - { \partial_x}^5 u -{ \partial_x}^{-1} { \partial_y}^2u + u{ \partial_x} u = 0, ~(t,x,y)\in\mathbb R\times\mathbb T^2 . $$ We prove global well-posedness for constant $x$ mean value initial data in the space $\mathbf E = \{u\in L^2,~{ \partial_x}^2 u \in L^2, ~{ \partial_x}^{-1} { \partial_y} u \in L^2\}$ which is the natural energy space associated with this equation.

Article information

Differential Integral Equations, Volume 32, Number 11/12 (2019), 679-704.

First available in Project Euclid: 22 October 2019

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]


Robert, Tristan. On the Cauchy problem for the periodic fifth-order KP-I equation. Differential Integral Equations 32 (2019), no. 11/12, 679--704. https://projecteuclid.org/euclid.die/1571731515

Export citation